# SDR AALA2009013000425

- Difficulty date: January 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,189 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED LENS ON EMERGENCY EXIT LIGHT.
